We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I started progesterone shots two weeks ago and since then I have become a total nut case.
I am angry all the time, this is the reason I hate artifical hormones, I become a monster. It has also caused the worse morning sickness I have ever hd in the second trimester, if I eat I puke if I don't eat I puke. I hate being in the bathroom for 20 minutes 4-5 times a day. Added to that is migraines that have gotten worse since the shots. I talked to my wonderful, thoughtful, sweet, sexy OB today who said I needed to go off the shots if I can't function and if I do go into preterm labor they will use pills, plus he called me in phenegran and told me to drink caffiene). He is pretty sure Norah won't make her debut until after 33 wks(I hope 36 wks at the earliest). I feel like a failure that I can't handle the shots to make sure she won't come too early. I was reminded that the only reason Jon was so early was because of too much amniotic fluid, my body thought it was ready. WellJon was ready because his cord was wrapped a few times around his neck and Nick coming saved mine and his life.
I am very thankful to be pregnant so complaining makes me feel like an idiot.
I'm sorry you are feeling this way.....I think you need to do what's best for you and the baby, it sounds like the shots are making your life miserable, so maybe going off them might be the thing to do, hopefully Norah won't show until 36 weeks
I"m sorry the hormones are making you feel so "uncomfortable". But, you are NOT as horrible person. Your doctor is working with you to normalize things and you'll get your answers. I hope you feel better soon! Take care...
It's amazing to me (and I think to my DH as well) what hormones can do to us. It sounds to me like your doc is on the right track and will be keeping a close watch on your LO once you stop the progesterone. Also, anyone, whether they are PAL or not, has the right to complain about throwing up all day long and having migraines. Don't feel bad for that!